Journal of the Mathematical Society of Japan

On the automorphisms of a real semi- simple Lie algebra.

Shingo MURAKAMI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 4, Number 2 (1952), 103-133.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415875

Digital Object Identifier
doi:10.2969/jmsj/00420103

Mathematical Reviews number (MathSciNet)
MR0051829

Zentralblatt MATH identifier
0047.03501

Subjects
Primary: 09.1X

Citation

MURAKAMI, Shingo. On the automorphisms of a real semi- simple Lie algebra. J. Math. Soc. Japan 4 (1952), no. 2, 103--133. doi:10.2969/jmsj/00420103. https://projecteuclid.org/euclid.jmsj/1261415875


Export citation